MathSciNet Relay Station
MathSciNet bibliographic data
MR1670053 57N10 (57M05 57M25 57M50)
Boyer, S.; Zhang, X. On Culler-Shalen seminorms and Dehn filling. Ann. of Math. (2) 148 (1998), no. 3, 737–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement